GoodSense Ibuprofen, Regular Strength, 200 mg, Liquid Softgels
Pain reliever/fever reducer (NSAID). Fast liquid-filled relief. Liquid filled capsules. Compare to the active ingredient in Advil (This product is not manufactured or distributed by Wyeth Consumer Healthcare, owner of the registered trademark Advil). Each Capsule Contains: 20 mg potassium. 100% satisfaction guaranteed.